# SDR HYIA20160725001

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N660CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0406
- Aircraft time: 35,618 hours, 32,098 cycles
- Engine: Cont TSIO520VB
- Engine time: 8,293 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 99102011
- Part serial: 73D10S
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE FAILURE WHEN LEANING MIXTURE.  RESTARTED WITH RIGHT FUEL PUMP ON.  MAINTENANCE TROUBLESHOT THE RIGHT FUEL SELECTOR VALVE.  REPLACED FUEL SELECTOR VALVE.
